# SDR UPS01437326

- Difficulty date: October 31, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 2231 FRAME, ONE FASTENER HOLE CRACK FOUND AT REVEAL BETWEEN S24 AND S25R RUNNING AFT APPROX .125 INCH LONG.  BETWEEN S24 AND S25R FRAME REVEAL REPAIRED AS PER MM 53-10-04 FIG 115.
